# SDR AALA202206225317

- Difficulty date: June 21, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A300*
- Aircraft serial: 6998
- Aircraft time: 17,932 hours, 6,960 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR JAMMED. ADJUSTED AFT RIGHT LAVATORY DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK .
